View Single Post
Old 10-17-2012, 12:54 AM   #3
Heatherx5 Heatherx5 is offline
Veteran
(female)
 
Join Date: May 2012
Location: Eugene, Oregon
Posts: 427
Heatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB UserHeatherx5 HB User
Re: Back pain after 1st infusion

Quote:
Originally Posted by snappyweather View Post
HI
I have just had my first infusion. My anemia is due to gastric bypass. The next day I got into my car to drive and had significant lower back pain. The second day it was worse. Today is the third day and I have not had to get into car yet. Any body else have these symptoms?

Snappyweather
A lot of posters here have reported having back pain, hip pain, leg pain, joint pain, etc. As charmed said though, better safe then sorry, give your Dr. a call and make sure you are not having a reaction!

 
Reply With Quote